Jump to content

Started A Few Weeks Ago.


Recommended Posts

I was taking Lexapro for a few months, but I told my doctor it alleviated the anxiety a bit, but I still had no energy or motivation, so he switched me to Venalfaxine.

It's been a few weeks and I still feel the same. Only random bursts of energy, usually pretty late in the day. I felt absolutely AWFUL the first week I was on it, but the side effects have seemed to subsided.

I still don't notice much of a difference. I'm still anxious and depressed. I'm wondering if medication even works at all?

I do like these pills because I'm uninsured and a 30 day supply only costs me $16.

Link to comment
Share on other sites

Lexapro takes a while. Give it a month or so. For me the improvement was gradual. You may have to up your dosage, but discuss that with your doctor.

And, if it does not help, then try something else. Be careful to wean off of lexapro slowly.

Sending hopeful thoughts, jmg

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...